RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Subscription

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Sibirsk. Mat. Zh.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Sibirsk. Mat. Zh., 2013, Volume 54, Number 5, Pages 1155–1161 (Mi smj2484)  

This article is cited in 1 scientific paper (total in 1 paper)

The commutator width of elements in a wreath product of free abelian groups

E. I. Timoshenko

Novosibirsk State Technical University, Novosibirsk, Russia

Abstract: We set forth an algorithm for computing the commutator width of an arbitrary element in the commutant of a discrete wreath product of free abelian groups.

Keywords: commutator width, abelian group, discrete wreath product, algorithm.

Full text: PDF file (292 kB)
References: PDF file   HTML file

English version:
Siberian Mathematical Journal, 2013, 54:5, 926–930

Bibliographic databases:

UDC: 512.5
Received: 30.07.2012

Citation: E. I. Timoshenko, “The commutator width of elements in a wreath product of free abelian groups”, Sibirsk. Mat. Zh., 54:5 (2013), 1155–1161; Siberian Math. J., 54:5 (2013), 926–930

Citation in format AMSBIB
\Bibitem{Tim13}
\by E.~I.~Timoshenko
\paper The commutator width of elements in a~wreath product of free abelian groups
\jour Sibirsk. Mat. Zh.
\yr 2013
\vol 54
\issue 5
\pages 1155--1161
\mathnet{http://mi.mathnet.ru/smj2484}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=3154809}
\transl
\jour Siberian Math. J.
\yr 2013
\vol 54
\issue 5
\pages 926--930
\crossref{https://doi.org/10.1134/S0037446613050169}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000326118800016}
\scopus{https://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-84886606847}


Linking options:
  • http://mi.mathnet.ru/eng/smj2484
  • http://mi.mathnet.ru/eng/smj/v54/i5/p1155

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. E. Poroshenko, “Commutator length of elements in metabelian multi-homogeneous Lie algebras”, Southeast Asian Bull. Math., 41:6 (2017), 887–897  mathscinet  zmath  isi
  • Сибирский математический журнал Siberian Mathematical Journal
    Number of views:
    This page:113
    Full text:39
    References:17

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2021